# SDR WRLA97113

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2607457
- Condition: Failed
- Location: Nr 7 Brake
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR TAKEOFF, FLIGHT CREW NOTED NR 7 BRAKE TEMPERATURE DIFFERENTIAL ALERT.  FLIGHT CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED BRAKE TEMP SENSOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
